Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 42, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 13, 2011, 3:37 AM CDT. It took effect at May 13, 2011, 1:25 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2011, 3:37 AM CDT (08:37 UTC)
- In effect from
- May 13, 2011, 1:25 PM CDT
- Expired
- May 14, 2011, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
205 WHUS73 KMKX 130837 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 AM CDT FRI MAY 13 2011 ...DENSE FOG NORTH OF PORT WASHINGTON THROUGH 9 AM... ...BUILDING WINDS AND WAVES TONIGHT... .LIGHT WINDS AND A MOIST AIRMASS CONTINUE TO BRING DENSE FOG TO AREAS NORTH OF PORT WASHINGTON. THE FOGGY CONDITIONS SHOULD IMPROVE BY 9 AM AS NORTHERLY WINDS INCREASE AND DRIER AIR MOVES IN. THOSE NORTHERLY WINDS WILL STEADILY INCREASE LATER TODAY INTO TONIGHT AS LOW PRESSURE MOVES SOUTHEAST OF THE AREA. THAT LOW WILL THEN HOLD STATIONARY THROUGH MONDAY. THIS WILL RESULT IN PERSISTENT BRISK NORTHERLY WINDS FLOWING DOWN THE LAKE THROUGH EARLY NEXT WEEK. WAVES WILL BUILD LEADING TO A SMALL CRAFT ADVISORY THAT WILL RUN FROM LATER TONIGHT THROUGH MONDAY. LMZ643-131645- /O.EXT.KMKX.MF.Y.0023.000000T0000Z-110513T1400Z/ /O.NEW.KMKX.SC.Y.0042.110514T1200Z-110517T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 337 AM CDT FRI MAY 13 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT TUESDAY. THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING. * VISIBILITY: LESS THAN ONE QUARTER MILE AT TIMES. * TIMING: LOW VISIBILITY THROUGH 9 AM. IMPROVING CONDITIONS THEN EXPECTED. * WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT AND PERSISTING THROUGH EARLY MONDAY EVENING. * WAVES: WAVES BUILD TO 4 TO 6 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-131645- /O.NEW.KMKX.SC.Y.0042.110514T0600Z-110517T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 337 AM CDT FRI MAY 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 1 AM CDT TUESDAY. * WINDS: NORTH WINDS INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN PERSIST THROUGH EARLY MONDAY EVENING. * WAVES: WAVES BUILD TO 3 TO 5 FEET LATE TONIGHT AND 4 TO 7 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-131645- /O.NEW.KMKX.SC.Y.0042.110514T1200Z-110517T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- 337 AM CDT FRI MAY 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT TUESDAY. * WINDS: NORTH WINDS INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN PERSIST THROUGH EARLY MONDAY EVENING. * WAVES: WAVES BUILD TO 4 TO 6 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
7 follow-up statements
701 WHUS73 KMKX 131435 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CDT FRI MAY 13 2011 ...DENSE FOG THROUGH THIS MORNING...BUILDING WINDS AND WAVES TONIGHT... .LIGHT WINDS AND A MOIST AIRMASS CONTINUE TO BRING DENSE FOG TO THE NEARSHORE WATERS THROUGH MIDDAY. NORTHERLY WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON WITH DRIER AIR MOVING IN. THOSE NORTHERLY WINDS WILL STEADILY INCREASE LATER TODAY INTO TONIGHT AS LOW PRESSURE MOVES SOUTHEAST OF THE AREA. THAT LOW WILL THEN HOLD STATIONARY THROUGH MONDAY. THIS WILL RESULT IN PERSISTENT BRISK NORTHERLY WINDS FLOWING DOWN THE LAKE THROUGH EARLY NEXT WEEK. WAVES WILL BUILD LEADING TO A SMALL CRAFT ADVISORY THAT WILL RUN FROM LATER TONIGHT THROUGH MONDAY. LMZ645-646-132245- /O.NEW.KMKX.MF.Y.0024.110513T1435Z-110513T1800Z/ /O.CON.KMKX.SC.Y.0042.110514T0600Z-110517T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CDT FRI MAY 13 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO 1 AM CDT TUESDAY. * WINDS: NORTH WINDS INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN PERSIST THROUGH EARLY MONDAY EVENING. * WAVES: WAVES BUILD TO 3 TO 5 FEET LATE TONIGHT AND 4 TO 7 FEET ON SATURDAY. * VISIBILITY: 1/4 MILE OR LESS THIS MORNING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-132245- /O.NEW.KMKX.MF.Y.0024.110513T1435Z-110513T1800Z/ /O.CON.KMKX.SC.Y.0042.110514T1200Z-110517T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 935 AM CDT FRI MAY 13 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT TUESDAY. * WINDS: NORTH WINDS INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN PERSIST THROUGH EARLY MONDAY EVENING. * WAVES: WAVES BUILD TO 4 TO 6 FEET BY SATURDAY MORNING. * VISIBILITY: 1/4 MILE OR LESS THIS MORNING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
911 WHUS73 KMKX 131825 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 125 PM CDT FRI MAY 13 2011 ...INCREASING NORTH/NORTHEAST WINDS AND HIGHER WAVES... .NORTHERLY WINDS ARE INCREASING DUE TO LOW PRESSURE MOVING SOUTH OF THE BADGERLAND. THIS PATTERN WILL PERSIST INTO THE WEEKEND WITH NORTHEAST WINDS AND BUILDING WAVES. LMZ645-646-140230- /O.EXP.KMKX.MF.Y.0024.000000T0000Z-110513T1800Z/ /O.EXT.KMKX.SC.Y.0042.110513T1825Z-110517T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 125 PM CDT FRI MAY 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT TUESDAY. * WINDS: NORTH TO NORTHEAST WINDS TO 30 KNOTS PERSISTING THROUGH EARLY MONDAY EVENING. * WAVES: WAVES 3 TO 5 FEET BUILDING TO 4 TO 7 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-140230- /O.EXP.KMKX.MF.Y.0024.000000T0000Z-110513T1800Z/ /O.CON.KMKX.SC.Y.0042.110514T1200Z-110517T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 125 PM CDT FRI MAY 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT TUESDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT TUESDAY. * WINDS: NORTH WINDS INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN PERSIST THROUGH EARLY MONDAY EVENING. * WAVES: WAVES BUILD TO 4 TO 6 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
790 WHUS73 KMKX 140214 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 914 PM CDT FRI MAY 13 2011 ...BRISK NORTHERLY WINDS AND HIGH WAVES INTO EARLY NEXT WEEK... .BRISK NORTHERLY WINDS AND HIGH WAVES WILL PREVAIL OVER LAKE MICHIGAN THIS WEEKEND AND THROUGH MONDAY AND MONDAY NIGHT. THIS IS DUE TO A MODEST PRESSURE GRADIENT OVER THE REGION BETWEEN HIGH PRESSURE OVER MUCH OF SOUTHERN CANADA AND LOW PRESSURE SLOWLY MOVING FROM THE OHIO RIVER VALLEY TO THE EAST COAST. LMZ643-644-141015- /O.EXT.KMKX.SC.Y.0042.110514T0214Z-110517T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 914 PM CDT FRI MAY 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT TUESDAY. * WINDS: NORTH WINDS INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN TURN NORTHEASTERLY SATURDAY AFTERNOON AND PERSIST THROUGH EARLY MONDAY EVENING. * WAVES: WAVES 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-141015- /O.CON.KMKX.SC.Y.0042.000000T0000Z-110517T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 914 PM CDT FRI MAY 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. * WINDS: NORTH TO NORTHEAST WINDS TO 25 KNOTS WITH HIGHER GUSTS PERSISTING THROUGH EARLY MONDAY EVENING. * WAVES: WAVES 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
147 WHUS73 KMKX 140846 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 AM CDT SAT MAY 14 2011 ...A PERIOD OF STRONG WINDS THIS MORNING AROUND WIND POINT AND KENOSHA... ...BLUSTERY NORTHERLY WINDS AND HIGH WAVES LASTING INTO EARLY NEXT WEEK... .STRENGTHENING LOW PRESSURE OVER INDIANA IS RESULTING IN BLUSTERY NORTH WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THESE BLUSTERY WINDS WILL LAST THROUGH THE WEEKEND INTO EARLY NEXT WEEK. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THESE BLUSTERY WINDS AND RESULTANT HIGH WAVES. FOR A TIME THIS MORNING...WIND SPEEDS WILL REACH GALE FORCE LEVELS FROM WIND POINT SOUTH TO WINTHROP HARBOR. HENCE A GALE WARNING HAS BEEN POSTED UNTIL 10 AM CDT. LMZ646-141700- /O.UPG.KMKX.SC.Y.0042.000000T0000Z-110517T0600Z/ /O.NEW.KMKX.GL.W.0010.110514T0846Z-110514T1500Z/ /O.NEW.KMKX.SC.Y.0043.110514T1500Z-110517T0600Z/ WIND POINT WI TO WINTHROP HARBOR IL- 346 AM CDT SAT MAY 14 2011 ...GALE WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT TUESDAY. * WINDS: NORTH TO NORTHEAST WINDS TO 40 KNOTS WILL DIMINISH TO 15 TO 30 KNOTS THIS MORNING...AND THEN PERSIST INTO MONDAY. * WAVES: WAVES 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-141700- /O.CON.KMKX.SC.Y.0042.000000T0000Z-110517T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 346 AM CDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. * WINDS: NORTH TO NORTHEAST WINDS TO 30 KNOTS WITH THE POTENTIAL FOR HIGHER GUSTS TONIGHT AND SUNDAY. THESE BLUSTERY WINDS WILL PERSIST THROUGH MONDAY EVENING. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
259 WHUS73 KMKX 141515 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1015 AM CDT SAT MAY 14 2011 ...STRONG WINDS INTO SUNDAY MORNING... .STRENGTHENING LOW PRESSURE OVER INDIANA IS RESULTING IN BLUSTERY NORTH WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THESE BLUSTERY WINDS WILL LAST THROUGH THE WEEKEND INTO EARLY NEXT WEEK. GALE CONDITIONS ARE EXPECTED...ESPECIALLY FROM NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR. LMZ646-142315- /O.EXP.KMKX.GL.W.0010.000000T0000Z-110514T1500Z/ /O.UPG.KMKX.SC.Y.0043.000000T0000Z-110517T0600Z/ /O.NEW.KMKX.GL.W.0011.110514T1515Z-110515T1800Z/ WIND POINT WI TO WINTHROP HARBOR IL- 1015 AM CDT SAT MAY 14 2011 ...GALE WARNING IN EFFECT UNTIL 1 PM CDT SUNDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS EXTENDED THE GALE WARNING...WHICH IS NOW IN EFFECT UNTIL 1 PM CDT SUNDAY. * WINDS: NORTH TO NORTHEAST GALES TO 35 KNOTS. SOME GUSTS MAY REACH 40 KNOTS LATER TODAY INTO SUNDAY MORNING. * WAVES: WAVES 5 TO 8 FEET BUILDING TO 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ645-142315- /O.UPG.KMKX.SC.Y.0042.000000T0000Z-110517T0600Z/ /O.NEW.KMKX.GL.W.0011.110514T1515Z-110515T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- 1015 AM CDT SAT MAY 14 2011 ...GALE WARNING IN EFFECT UNTIL 1 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTH TO NORTHEAST GALES TO 35 KNOTS WITH THE POTENTIAL FOR HIGHER GUSTS TONIGHT AND SUNDAY. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-142315- /O.EXT.KMKX.SC.Y.0042.000000T0000Z-110515T0000Z/ /O.NEW.KMKX.GL.A.0005.110515T0000Z-110515T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1015 AM CDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST WINDS TO 30 KNOTS WITH THE POTENTIAL FOR HIGHER GUSTS TONIGHT AND SUNDAY. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
604 WHUS73 KMKX 141517 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1017 AM CDT SAT MAY 14 2011 ...STRONG WINDS INTO SUNDAY MORNING... .STRENGTHENING LOW PRESSURE OVER INDIANA IS RESULTING IN BLUSTERY NORTH WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THESE BLUSTERY WINDS WILL LAST THROUGH THE WEEKEND INTO EARLY NEXT WEEK. GALE CONDITIONS ARE EXPECTED...ESPECIALLY FROM NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR. LMZ645-646-142330- /O.CON.KMKX.GL.W.0011.000000T0000Z-110515T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1017 AM CDT SAT MAY 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY. * WINDS: NORTH TO NORTHEAST GALES TO 35 KNOTS. SOME GUSTS MAY REACH 40 KNOTS LATER TODAY INTO SUNDAY MORNING. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-142330- /O.CON.KMKX.SC.Y.0042.000000T0000Z-110515T0000Z/ /O.CON.KMKX.GL.A.0005.110515T0000Z-110515T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1017 AM CDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON. * WINDS: NORTH TO NORTHEAST WINDS TO 30 KNOTS WITH THE POTENTIAL FOR HIGHER GUSTS TONIGHT AND SUNDAY. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
001 WHUS73 KMKX 142027 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CDT SAT MAY 14 2011 ...STRONG WINDS INTO SUNDAY MORNING... .STRENGTHENING LOW PRESSURE OVER INDIANA IS RESULTING IN BLUSTERY NORTH WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THESE BLUSTERY WINDS WILL LAST THROUGH SUNDAY INTO EARLY NEXT WEEK. GALE CONDITIONS ARE EXPECTED...WITH MOST GUSTS NEAR 35 KNOTS...THOUGH A FEW 40 KNOT GUSTS COULD BE REACHED LATE TONIGHT INTO SUNDAY MORNING. LMZ643-644-150430- /O.CON.KMKX.SC.Y.0042.000000T0000Z-110515T0000Z/ /O.UPG.KMKX.GL.A.0005.110515T0000Z-110515T1800Z/ /O.EXB.KMKX.GL.W.0011.110515T0000Z-110515T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 327 PM CDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST WINDS TO 30 KNOTS INCREASING TO 35 KNOT GALES. GALE GUEST COULD REACH 40 KNOTS SUNDAY MORNING. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-150430- /O.CON.KMKX.GL.W.0011.000000T0000Z-110515T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 327 PM CDT SAT MAY 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY. * WINDS: NORTH TO NORTHEAST GALES TO 35 KNOTS. SOME GUSTS MAY REACH 40 KNOTS LATER TONIGHT INTO SUNDAY MORNING. * WAVES: WAVES 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 13, 3:30 AM CDT, 7 minutes earlier.
Area forecast discussion, May 13, 3:30 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT FRI MAY 13 2011
.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM
SFC LOW AND ASSOCIATED COLD FRONT FINALLY MOVE SOUTHEAST OF THE AREA
EARLY THIS MORNING. A COOLER AND DRIER NORTHERLY FLOW THEN DEVELOPS.
PLENTY OF STRATUS UPSTREAM IN THE COLD ADVECTION SHOULD FLOW SOUTH
THROUGH THE AREA DURING THE DAY. NOT TOO ENCOURAGED WITH ANY PRECIP
CHANCES AS THE INCREASING NORTHERLY FLOW WILL PULL IN SOME DRIER
DWPNTS. NOT MUCH IN THE WAY OF ANY UPPER LEVEL ENERGY TO HELP THINGS
ALONG. THEREFORE...HAVE TRIMMED BACK POPS...ACTUALLY GOING DRY
ACROSS THE NORTHEAST CWA. WILL CONTINUE LOW POP TRENDS TONIGHT WITH
THE HIGHEST CHC POP NUMBERS ACROSS THE SOUTH WITH WRAP AROUND PRECIP
STILL A THREAT. SOUNDINGS HAVE STABILIZED SO LOOKS LIKE THUNDER NOT
AN ISSUE TODAY OR TONIGHT.
TEMPS A BIT TRICKY TODAY WITH COLD ADVECTION AND MID MAY SUNSHINE
WORKING IN OPPOSITE DIRECTIONS. SUNSHINE IS MORE OF AN ISSUE IN THE
SOUTHEAST WHERE CLOUDS WILL TAKE A WHILE TO MOVE IN. COLD ADVECTION
DOWN THE COLD WATERS OF LAKE MICHIGAN SHOULD KEEP THE FAR EAST ON
THE COOL SIDE.
.SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM
MODELS IN DECENT AGREEMENT WITH DOUBLE BARREL UPPER LOW STRETCHING
FROM THE DAKOTAS TO SRN ILLINOIS SATURDAY MORNING. THOUGH THERE ARE
SOME TIMING/PLACEMENT DIFFERENCES...MODELS GENERALLY MERGE THESE
LOWS INTO ONE LOW CENTER OVER THE OHIO RIVER VALLEY BY SUNDAY
EVENING. SFC LOW WILL JUST DRIFT ACROSS OHIO DURING THIS TIME
PERIOD. MODELS CONTINUE TO SHOW WIDESPREAD LIGHT PRECIP SATURDAY AS
SFC TROUGH AXIS ROTATES THROUGH. KEPT LIKELY POPS GOING.
MODEL QPF THEN PICKS UP SATURDAY NIGHT INTO SUNDAY AS SYSTEM BECOMES
CONSOLIDATED. SEEING PRETTY DECENT ISENTROPIC LIFT AND Q-VECTOR
CONVERGENCE ACROSS SRN WI ON THE BACKSIDE OF THE SURFACE LOW. WITH
FAIRLY GOOD MODEL AGREEMENT...KEPT LIKELY POPS GOING ACROSS THE AREA
SATURDAY NIGHT...AND IN THE SOUTH SUNDAY AS THE LOW BEGINS TO PULL
AWAY. PRECIP SHOULD BE ABOUT WRAPPED UP BY SUNDAY EVENING...BUT
LINGERED SOME LOW POPS SOUTHEAST IN THE EVENING PER SLOWER GFS.
TEMPERATURES OVER THE WEEKEND WILL BE BELOW NORMAL WITH THE UPPER
LOW SLOWLY MOVING THROUGH AND NORTHERLY SURFACE WINDS. MODEL 925 MB
TEMPS ARE IN THE SINGLE DIGITS FOR SATURDAY AND SUNDAY...SUGGESTING
50S FOR HIGHS. NORTHEAST WINDS MAY KEEP TEMPS FROM GETTING OUT OF
THE 40S ACROSS THE SOUTHEAST ON SUNDAY. ON TOP OF THE RAIN AND
COOLER TEMPS...BREEZY WINDS ARE EXPECTED OVER THE
WEEKEND...PARTICULARLY ON SUNDAY WITH GUSTS TO 35 MPH POSSIBLE.
.MONDAY AND TUESDAY...FORECAST CONFIDENCE...MEDIUM
HIGH PRESSURE CENTERED JUST TO THE NORTH WILL BRING QUIET CONDITIONS
TO SRN WI FOR THE FIRST PART OF THE WORK WEEK. THOUGH SKIES WILL BE
MOSTLY SUNNY...THE COOLER AIRMASS WILL LINGER ACROSS THE GREAT LAKES
WITH HIGHS REMAINING BELOW NORMAL.
.WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...LOW
MODELS NOT IN GREAT AGREEMENT FOR THE MIDDLE OF THE WEEK.
OVERALL...PATTERN SHOWING AN UPPER LOW SLOWLY RETROGRADING WESTWARD
ACROSS THE GREAT LAKES FOR WEDNESDAY AND THURSDAY.
TIMING/PLACEMENT/STRENGTH DIFFERENCES AMONG MODELS RESULTED IN ONLY
LOW POPS FOR THIS TIME PERIOD. TEMPS LOOK TO REMAIN BELOW NORMAL
THROUGH THIS PERIOD AS WELL.
&&
.AVIATION...NORTHWEST WINDS KICK IN THIS MORNING. THEN TURNING NORTH
TO NORTHEAST BY LATE MORNING IN THE SOUTHEAST...AND EARLY TO MID
AFTERNOON OVER SOUTH CENTRAL AREAS. COLD AIR ADVECTION STRATUS WILL
OVERSPREAD THE KMSN AREA EARLY THIS MORNING...BUT SHOULD TAKE UNTIL
EARLY AFTERNOON TO REACH THE SOUTHEAST. THIS STRATUS IS CURRENTLY
IFR IN AREAS UPSTREAM...BUT SHOULD LIFT TO AN MVFR DECK WITH DAILY
MIXING...THEN REMAIN LOCKED IN AT LEAST THROUGH TONIGHT.
&&
.MARINE...WILL EXTEND THE MARINE DENSE FOG ADVISORY NORTH OF PORT
WASHINGTON FOR ANOTHER COUPLE OF HOURS...AT LEAST UNTIL THE
NORTHWEST FLOW KICKS IN AND STIRS THINGS UP AND PUSHES THE FOG
FARTHER OUT INTO THE OPEN WATERS.
NORTH TO NORTHEAST WINDS INCREASE TONIGHT...BUILDING WAVES TO SMALL
CRAFT ADVISORY LEVELS BY AROUND MIDNIGHT TONIGHT. IT WILL BE AN
UNFAVORABLE WEEKEND FOR SMALL BOATS AS THE ELEVATED WINDS AND WAVES
WILL CONTINUE THROUGH MONDAY NIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 AM SATURDAY TO 1 AM CDT TUESDAY FOR
LMZ645-646.
SMALL CRAFT ADVISORY FROM 7 AM SATURDAY TO 1 AM CDT TUESDAY FOR
LMZ643-644.
DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR LMZ643.
&&
SHORT/LONG TERM...DDV/07
VERY SHORT TERM/AVIATION/MARINE...DAVIS/05Hazardous weather outlook, May 12, 9:08 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 PM CDT THU MAY 12 2011 WIZ046-047-051-052-056>060-062>072-140215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 908 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THE REST OF THE NIGHT AS A WEAK SURFACE BOUNDARY AND LOW PRESSURE AREA MOVE ACROSS WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LMZ643>646-140215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 908 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A MARINE DENSE FOG ADVISORY REMAINS IN EFFECT NORTH OF PORT WASHINGTON UNTIL 4 AM CDT FRIDAY MORNING. AREAS OF DENSE FOG ARE EXPECTED TO CAUSE VISIBILITIES OF ONE QUARTER MILE OR LESS AT TIMES. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT AS A WEAK SURFACE BOUNDARY AND LOW PRESSURE MOVE ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY MAY BE NEEDED FRIDAY NIGHT THROUGH MONDAY NIGHT...AS BRISK NORTHEAST WINDS DEVELOP ACROSS THE NEARSHORE WATERS DUE TO STRENGTHENING LOW PRESSURE TO THE EAST. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 6:00 AM CDT | Areal Flood Advisory | MKX | Rock | 3 hr |
| May 13, 9:35 AM CDT | Marine Dense Fog Advisory | MKX | 3 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.